On self-dual subnormal operators

Research output: Contribution to journalArticle

Abstract

We improve the result of C. C. Huang about self-dual subnormal operators, and consider the converse of this result.

Original languageEnglish
Pages (from-to)864-878
Number of pages15
JournalIntegral Equations and Operator Theory
Volume15
Issue number5
DOIs
Publication statusPublished - 1 Sep 1992

Keywords

  • MSC 1991: Primary 47B20

Fingerprint Dive into the research topics of 'On self-dual subnormal operators'. Together they form a unique fingerprint.

  • Cite this